# SDR REXA2018122871355

- Difficulty date: December 17, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pad
- Part number: CN6242130201
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANS COWL HAS 2EA. CHAFED WEAR PADS FOR ACCESS DOOR. 
REMOVED AND REPLACED WEAR PADS IAW CRJ 900 SRM 51-42-06
